# SDR ASAA2015011110225

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 18,860 hours, 5,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTS FROM SEATS ROWS 17-24 , L1 DOOR, AND FWD GALLEY CENTER LIGHTS FAILED TO STAY ILLUMINATED FOR 15 MINUTES.  ACFT GROUNDED. R & R EMERGENCY POWER SUPPLIES REF WDM 33-51-22 AND 33-51-21.  EMERGENCY LIGHTS OPS TEST NORMAL.
